# SDR 99T64R364AR

- Difficulty date: March 3, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB LEADING EDGE CORROSION ALONG SCREW ROW TOP STATION XFS 166 TO 328.  REMOVED CORROSION, FABRICATED FILLERS AND DOUBLERS AND INSTALLED PER EO 99-061 AND 99-025.  (M)
